# SDR IPXA2025063074896

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 65,658 hours, 22,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGANCY LIGHT EXIT INOP REMOVED AND REPLACED EMERGANCY BATTERY CHARGER ASSY PER MM 33-51-07. OPS CK GOOD
